arrow
Volume 26, Number 2
Previous Issue Next Issue

Baojian Hong & Fushu Sun

Commun. Math. Res., 26 (2010), pp. 97-104.

Preview Purchase PDF 1263 22523 Abstract

Qiansheng Zhang & Shengyi jiang

Commun. Math. Res., 26 (2010), pp. 105-118.

Preview Purchase PDF 1238 22548 Abstract

Chang Tan & Shugong Zhang

Commun. Math. Res., 26 (2010), pp. 119-130.

Preview Purchase PDF 1218 22932 Abstract

Xiaofei Qi & Jinchuan Hou

Commun. Math. Res., 26 (2010), pp. 131-143.

Preview Purchase PDF 1188 22528 Abstract

Junxin Wang

Commun. Math. Res., 26 (2010), pp. 144-158.

Preview Purchase PDF 1166 22077 Abstract

Jian Cui & Jianlong Chen

Commun. Math. Res., 26 (2010), pp. 159-175.

Preview Purchase PDF 1165 22431 Abstract

Hailin Jin & Qi Guo

Commun. Math. Res., 26 (2010), pp. 176-182.

Preview Purchase PDF 1212 22063 Abstract

Xinwei Du, Xiaoying Yang & Xuezhang Liang

Commun. Math. Res., 26 (2010), pp. 183-192.

Preview Purchase PDF 1318 22281 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard